Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Rational homotopy of complex projective varieties with normal isolated singularities

Abstract : Let X be a complex projective variety of dimension n with only isolated normal singularities. In this paper, we prove, using mixed Hodge theory, that if the link of each singular point of X is (n - 2)-connected, then X is a formal topological space. This result applies to a large class of examples, such as normal surface singularities, varieties with ordinary multiple points, hypersurfaces with isolated singularities and, more generally, complete intersections with isolated singularities. We obtain analogous results for contractions of subvarieties.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03620354
Contributeur : Louise DESSAIVRE Connectez-vous pour contacter le contributeur
Soumis le : vendredi 25 mars 2022 - 17:58:01
Dernière modification le : mercredi 14 septembre 2022 - 17:22:23

Lien texte intégral

Identifiants

Collections

Citation

David Chataur, Joana Cirici. Rational homotopy of complex projective varieties with normal isolated singularities. Forum Mathematicum, De Gruyter, 2017, 29 (1), pp.41-57. ⟨10.1515/forum-2015-0101⟩. ⟨hal-03620354⟩

Partager

Métriques

Consultations de la notice

10